# SDR CALA2019071801208

- Difficulty date: July 11, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 303.9 AT STRINGER 8L AT FWD ENTRY DOOR FRAME DAMAGED. STA 303.9 FRAME LOCATED AT STRINGER 8L FWD ENTRY DOOR REPAIRED IN ACCORDANCE WITH EC/RA 5311-02185. ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE JULY 10, 2021. PLANNING CONTACT ENGINEERING AFTER MAY 10, 2021 BUT BEFORE JUNE 10, 2021 FOR THE PERMANENT RE PAIR. REFERENCE HANGAR NON ROUTINE 9677304 FOR ALL WORK ACCOMPLISHED. TOMC APPROVED DIP TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE JULY 10, 2021. PLANNING TO CONTACT ENGINEERING AFTER MAY 10, 2021 BUT BEFORE JUNE 10, 2021 FOR THE PERMANENT REPAIR.? TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE INIT: PLN/ENG AFTER MAY 10,2021 BUT BEFORE JUNE 10, 2021 T/A: ON OR BEFORE JULY 10,
